# SDR MALA050699

- Difficulty date: September 3, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N507XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2316
- Aircraft time: 16,428 hours, 15,985 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fr 35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING F1.IG1T INSPECTION FOUND CORROSION ON AFT CARGO DOOR SURROUND LOWER LONGERON STRAP AT FRAME 35.
